# SDR AALA20010252

- Difficulty date: February 2, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N411AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49322
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND VISUAL INDICATION OF CRACK ON LONGERON 20R, STATION 1003.  STOP DRILLED CRACK AND REPAIRED LONGERON PER AARD 53-10-00-18 PAGE 1 TO PAGE 3.  (M)
